# SDR COEA2012012313819

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,518 hours, 28,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  FOUND PITTING CORROSION ON RT SEAT TRACK FR 36-40 (LENGTH 1.8", WIDTH 1", DEPTH .066").  REMOVED CORROSION AND REPLACED SEAT TRACK WITH OEM PART IAW SRM.
